Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Felt cold in the lips and eyes, blurry vision after taking a drink. What would have caused it?

hi i got something in my drink for a long long time ago it was very scary and i feelt cold on my lips and my eyes didnt have so clear vision , i this was in february 2012, i calmed down handle myself good by eating good food and go to training so i can take care more, but about having cold lips and they was white too, but i really wanna know what it is because sometimes they are cold and i take water in the face, i feel cold on my lips know and its not comfortable to have this thing, i dont know what drug it is please answer back. Joachim
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you had a drink that was laced with another drug of abuse. There are many such medications and if you have avoided drinking alcohol and not had these symptoms for a long time, I advise you to not worry too much about it. However, if it continues to concern you, you might be as well visiting with a psychiatrist and explaining the entire situation and find a solution. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor